# SDR SWAA2021081591242

- Difficulty date: June 10, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUTPLATE HOLES BS727D TO BS787 LBL23 WL156 / REMOVED AND REPLACED L/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727-847 LBL23; WL156 IAW SRM 51-40-02; SRM 51-40-05; DWG #146A7500.
